# SDR AALA201809139015

- Difficulty date: September 4, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 39,073 hours, 18,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CORNER FITTING AT FRAME 68, STRINGER 23L.   REPLACED THE  FITTING IAW SRM 51-72-11, DRAWINGS D53480505, AND D53480019.
